My cheeks are more puffy than when I had the injection in the lines next to my nose nostrils. The puffiness is moving up to under my eyelids. I am concerned that I am having a delayed allergic reaction. Is that possible?
2 Weeks Ago Injection, I Am Getting More Puffy Cheeks with Radiesse. Am I Having an Allergic Reaction?
Doctor Answers (5)
Puffiness After Radiesse Injections I
Puffiness in the first week or two after filler injections is quite possible. However, as time goes on, the puffiness should be improving and not moving around. I suggest you follow up with your doctor immediately.
2 Weeks Ago Injection, I Am Getting More Puffy Cheeks with Radiesse.
It is very common to have swelling or bruising after injecting fillers. Give it full two weeks to heal to see your final result. If by then the swelling or puffy cheeks has not healed, see your physician for further assistance to this issue.
Swelling and bruising are very common side effects in the 4 days to 2 weeks after a Radiesse injection. This varies greatly, too, with the area of injection and the method of injection. After two weeks, if you are experiencing symptoms, it is best to return to the Dr who injected you and make sure there are no other concerns to rule out. Best of luck! -Dr. Boris
You might also like...
What is Causing the Swelling 2 Weeks After Radiesse Injections?
Hi Sus, You should return to your injecting physician for evaluation and diagnosis. Most likely the swelling will resolve quickly, but it is important to be evaluated. I have never heard of an allergic reaction to Radiesse. Delayed bruising, infection, lymphedema, or other causes must be ruled out. Good luck and be well. Dr. P
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.